CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
The preconditioned iterative methods with variable parameters for saddle point problem 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 334, 页码: 152-167
Authors:  Huang, Na;  Ma, Chang-Feng
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Saddle point problem  Preconditioned iterative method  Variable parameters  Optimal parameter  Convergence  
STOCHASTIC CONVERGENCE OF A NONCONFORMING FINITE ELEMENT METHOD FOR THE THIN PLATE SPLINE SMOOTHER FOR OBSERVATIONAL DATA 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 2, 页码: 635-659
Authors:  Chen, Zhiming;  Tuo, Rui;  Zhang, Wenlong
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
thin plate spline  Morley element  stochastic convergence  optimal parameter choice  
Adaptive tracking of a class of first-order systems with binary-valued observations and fixed thresholds 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2012, 卷号: 25, 期号: 6, 页码: 1041-1051
Authors:  Guo Jin;  Zhang JiFeng;  Zhao Yanlong
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
IDENTIFICATION  Adaptive control  binary-valued observation  optimal tracking  parameter estimation  stochastic system  
Adaptive Tracking Control of A Class of First-Order Systems With Binary-Valued Observations and Time-Varying Thresholds 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2011, 卷号: 56, 期号: 12, 页码: 2991-2996
Authors:  Guo, Jin;  Zhang, Ji-Feng;  Zhao, Yanlong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Adaptive control  binary-valued observation  optimal tracking  parameter identification  stochastic system  
Modified alternating direction-implicit iteration method for linear systems from the incompressible Navier-Stokes equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2011, 卷号: 88, 期号: 17, 页码: 3762-3779
Authors:  Ran, Yu-Hong;  Yuan, Li
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
incompressible Navier-Stokes equations  modified ADI iteration method  diagonally dominant  optimal parameter  convergence  
Optimization of the parameterized Uzawa preconditioners for saddle point matrices 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2009, 卷号: 226, 期号: 1, 页码: 136-154
Authors:  Wang, Zeng-Qi
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Saddle point problem  Parameterized Uzawa preconditioner  Optimal parameter  
Practical stability, controllability and optimal control of stochastic Markovian jump systems with time-delays 期刊论文
AUTOMATICA, 2008, 卷号: 44, 期号: 12, 页码: 3120-3125
Authors:  Zhao, Ping
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Stochastic nonlinear system  Markovian jump parameter  Time-delay  Practical stability  Practical controllability  Optimal control  
On parameterized inexact Uzawa methods for generalized saddle point problems 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2008, 卷号: 428, 期号: 11-12, 页码: 2900-2932
Authors:  Bai, Zhong-Zhi;  Wang, Zeng-Qi
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
generalized saddle point problem  parameterized inexact Uzawa method  acceleration technique  convergence  quasi-optimal relaxation parameter  quasi-optimal convergence factor  
OPTIMIZED SCHWARZ METHODS WITH ROBIN TRANSMISSION CONDITIONS FOR PARABOLIC PROBLEMS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2008, 卷号: 31, 期号: 1, 页码: 608-623
Authors:  Qin, Lizhen;  Xu, Xuejun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
parabolic problem  nonconforming finite elements  nonoverlapping domain decomposition  Robin transmission condition  convergence rate  optimal parameter  
Optimal parameter in Hermitian and skew-Hermitian splitting method for certain two-by-two block matrices 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2006, 卷号: 28, 期号: 2, 页码: 583-603
Authors:  Bai, Zhong-Zhi;  Golub, Gene H.;  Li, Chi-Kwong
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
non-Hermitian matrix  Hermitian matrix  skew-Hermitian matrix  splitting iteration method  optimal iteration parameter